Alert archive / Michigan / Wind Advisories in 2015
Wind Advisory 1, NWS Marquette, MI
NWS Marquette, MI issued this wind advisory at Oct 11, 2015, 3:07 AM EDT for Houghton County, Keweenaw County, Michigan. It took effect at Oct 12, 2015, 11:00 PM EDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Oct 11, 2015, 3:07 AM EDT (07:07 UTC)
- In effect from
- Oct 12, 2015, 11:00 PM EDT
- Expired
- Oct 13, 2015, 3:58 AM EDT
- In force
- 5 hr
- Issued by
- NWS Marquette, MI
Counties Houghton County, MI, Keweenaw County, MI
The radar
The Marquette radar (KMQT), 95 km from the middle of the area, began a volume at 07:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 7.1 hours before the alert went out and 297 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1541 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 291 m²/s²
- 0-3 km storm-relative helicity
- 378 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
265 WWUS73 KMQT 110707 NPWMQT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MARQUETTE MI 307 AM EDT SUN OCT 11 2015 MIZ001-003-112000- /O.NEW.KMQT.WI.Y.0001.151012T1800Z-151013T0600Z/ KEWEENAW-NORTHERN HOUGHTON- INCLUDING THE CITIES OF...COPPER HARBOR...HOUGHTON...HANCOCK 307 AM EDT SUN OCT 11 2015 ...WIND ADVISORY IN EFFECT FROM 2 PM MONDAY TO 2 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 2 PM MONDAY TO 2 AM EDT TUESDAY. HAZARDOUS WEATHER... * NORTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS UP TO 50 MPH ARE EXPECTED MONDAY AFTERNOON INTO MONDAY NIGHT. IMPACTS... * THE STRONG WINDS MAY TOPPLE TREE LIMBS AND CAUSE POWER OUTAGES. * LARGE WAVES GENERATED BY THE STRONG WINDS COULD CAUSE MINOR BEACH EROSION ALONG LAKE SUPERIOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A WIND ADVISORY MEANS THAT FREQUENT WIND GUSTS OF 45 TO 57 MPH ARE EXPECTED OR OCCURRING. * PREPARE...PLAN...AND STAY INFORMED. VISIT WWW.WEATHER.GOV/MQT && $$ TITUS
6 follow-up statements
196 WWUS73 KMQT 111930 NPWMQT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MARQUETTE MI 330 PM EDT SUN OCT 11 2015 MIZ001-003-121000- /O.EXT.KMQT.WI.Y.0001.151013T0000Z-151013T1200Z/ KEWEENAW-NORTHERN HOUGHTON- INCLUDING THE CITIES OF...COPPER HARBOR...HOUGHTON...HANCOCK 330 PM EDT SUN OCT 11 2015 ...WIND ADVISORY NOW IN EFFECT FROM 8 PM MONDAY TO 8 AM EDT TUESDAY... HAZARDOUS WEATHER... * EXPECT NORTHWEST WINDS TO INCREASE TO 25 TO 35 MPH MONDAY EVENING AND CONTINUE THROUGH THE NIGHT BEFORE DIMINISHING LATE. WIND GUSTS WILL REACH 45 MPH DURING THE NIGHT. IMPACTS... * THE STRONG WINDS MAY TOPPLE TREE LIMBS AND CAUSE POWER OUTAGES. * LARGE WAVES GENERATED BY THE STRONG WINDS COULD CAUSE MINOR BEACH EROSION ALONG LAKE SUPERIOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A WIND ADVISORY MEANS THAT FREQUENT WIND GUSTS OF 45 TO 57 MPH ARE EXPECTED OR OCCURRING. * PREPARE...PLAN...AND STAY INFORMED. VISIT WWW.WEATHER.GOV/MQT && $$ KC
526 WWUS73 KMQT 120758 NPWMQT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MARQUETTE MI 358 AM EDT MON OCT 12 2015 MIZ001-003-121600- /O.CON.KMQT.WI.Y.0001.151013T0000Z-151013T1200Z/ KEWEENAW-NORTHERN HOUGHTON- INCLUDING THE CITIES OF...COPPER HARBOR...HOUGHTON...HANCOCK 358 AM EDT MON OCT 12 2015 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 8 AM EDT TUESDAY... HAZARDOUS WEATHER... * EXPECT NORTHWEST WINDS TO INCREASE TO 25 TO 35 MPH THIS EVENING AND CONTINUE THROUGH THE NIGHT BEFORE DIMINISHING LATE. WIND GUSTS WILL REACH 45 MPH DURING THE NIGHT. IMPACTS... * THE STRONG WINDS MAY TOPPLE TREE LIMBS AND CAUSE POWER OUTAGES. * LARGE WAVES GENERATED BY THE STRONG WINDS COULD CAUSE MINOR BEACH EROSION ALONG LAKE SUPERIOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A WIND ADVISORY MEANS THAT FREQUENT WIND GUSTS OF 45 TO 57 MPH ARE EXPECTED OR OCCURRING. * PREPARE...PLAN...AND STAY INFORMED. VISIT WWW.WEATHER.GOV/MQT && $$ 07
695 WWUS73 KMQT 121439 NPWMQT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MARQUETTE MI 1039 AM EDT MON OCT 12 2015 MIZ001-003-122245- /O.EXT.KMQT.WI.Y.0001.151013T0300Z-151013T1500Z/ KEWEENAW-NORTHERN HOUGHTON- INCLUDING THE CITIES OF...COPPER HARBOR...HOUGHTON...HANCOCK 1039 AM EDT MON OCT 12 2015 ...WIND ADVISORY NOW IN EFFECT FROM 11 PM THIS EVENING TO 11 AM EDT TUESDAY... HAZARDOUS WEATHER... * EXPECT WEST WINDS OF 15 TO 25 MPH THROUGH THIS EVENING TO SHIFT NORTHWEST AND INCREASE TO 25 TO 35 MPH AFTER MIDNIGHT TONIGHT AND CONTINUE THROUGH TUESDAY MORNING BEFORE DIMINISHING IN THE AFTERNOON. WIND GUSTS WILL REACH 45 MPH LATE TONIGHT AND TUESDAY MORNING. IMPACTS... * THE STRONG WINDS MAY TOPPLE TREE LIMBS AND CAUSE POWER OUTAGES. * LARGE WAVES GENERATED BY THE STRONG WINDS COULD CAUSE MINOR BEACH EROSION ALONG LAKE SUPERIOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A WIND ADVISORY MEANS THAT FREQUENT WIND GUSTS OF 45 TO 57 MPH ARE EXPECTED OR OCCURRING. * PREPARE...PLAN...AND STAY INFORMED. VISIT WWW.WEATHER.GOV/MQT && $$ KC
401 WWUS73 KMQT 121946 NPWMQT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MARQUETTE MI 346 PM EDT MON OCT 12 2015 MIZ001-003-130400- /O.CON.KMQT.WI.Y.0001.151013T0300Z-151013T1500Z/ KEWEENAW-NORTHERN HOUGHTON- INCLUDING THE CITIES OF...COPPER HARBOR...HOUGHTON...HANCOCK 346 PM EDT MON OCT 12 2015 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 11 AM EDT TUESDAY... HAZARDOUS WEATHER... * EXPECT WEST WINDS OF 15 TO 25 MPH THROUGH THIS EVENING TO SHIFT NORTHWEST AND INCREASE UP TO 30 MPH AFTER MIDNIGHT TONIGHT. THESE STRONG WINDS WILL CONTINUE THROUGH TUESDAY MORNING BEFORE DIMINISHING IN THE AFTERNOON. WIND GUSTS WILL REACH 45 MPH LATE TONIGHT AND TUESDAY MORNING. IMPACTS... * THE STRONG WINDS MAY TOPPLE TREE LIMBS AND CAUSE POWER OUTAGES. * LARGE WAVES GENERATED BY THE STRONG WINDS COULD CAUSE MINOR BEACH EROSION ALONG LAKE SUPERIOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A WIND ADVISORY MEANS THAT FREQUENT WIND GUSTS OF 45 TO 57 MPH ARE EXPECTED OR OCCURRING. * PREPARE...PLAN...AND STAY INFORMED. VISIT WWW.WEATHER.GOV/MQT && $$ KC
384 WWUS73 KMQT 130158 NPWMQT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MARQUETTE MI 958 PM EDT MON OCT 12 2015 MIZ001-003-131000- /O.CON.KMQT.WI.Y.0001.151013T0300Z-151013T1500Z/ KEWEENAW-NORTHERN HOUGHTON- INCLUDING THE CITIES OF...COPPER HARBOR...HOUGHTON...HANCOCK 958 PM EDT MON OCT 12 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT TUESDAY... HAZARDOUS WEATHER... * EXPECT WEST WINDS OF 15 TO 25 MPH TO SHIFT NORTHWEST AND INCREASE TO 25 TO 35 MPH AFTER MIDNIGHT. THESE STRONG WINDS WILL CONTINUE THROUGH TUESDAY MORNING BEFORE DIMINISHING IN THE AFTERNOON. WIND GUSTS WILL REACH 45 MPH AFTER MIDNIGHT THROUGH EARLY TUESDAY MORNING...BUT ESPECIALLY BETWEEN 1 AM AND 5 AM EDT. IMPACTS... * THE STRONG WINDS MAY BREAK TREE LIMBS AND CAUSE POWER OUTAGES. * LARGE WAVES GENERATED BY THE STRONG WINDS COULD CAUSE MINOR BEACH EROSION ALONG THE LAKE SUPERIOR SHORE ON THE WEST SIDE OF THE KEWEENAW. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A WIND ADVISORY MEANS THAT FREQUENT WIND GUSTS OF 45 TO 57 MPH ARE EXPECTED OR OCCURRING. * PREPARE...PLAN...AND STAY INFORMED. VISIT WWW.WEATHER.GOV/MQT && $$ ROLFSON
126 WWUS73 KMQT 130758 NPWMQT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MARQUETTE MI 358 AM EDT TUE OCT 13 2015 MIZ001-003-130900- /O.CAN.KMQT.WI.Y.0001.000000T0000Z-151013T1500Z/ KEWEENAW-NORTHERN HOUGHTON- INCLUDING THE CITIES OF...COPPER HARBOR...HOUGHTON...HANCOCK 358 AM EDT TUE OCT 13 2015 ...WIND ADVISORY IS CANCELLED... HAZARDOUS WEATHER... * NORTHWEST WINDS WILL CONTINUE AT 15 TO 30 MPH WITH GUSTS TO 40 MPH THIS MORNING. THE STRONGEST WINDS WILL CONTINUE TO BE NEAR THE LAKE SUPERIOR SHORELINE. IMPACTS... * THE STRONG WINDS MAY BREAK TREE BRANCHES AND COULD CAUSE A FEW POWER OUTAGES. * LARGE WAVES GENERATED BY THE STRONG WINDS COULD CAUSE MINOR BEACH EROSION ALONG THE LAKE SUPERIOR SHORE ON THE WEST SIDE OF THE KEWEENAW. PRECAUTIONARY/PREPAREDNESS ACTIONS... * SEND REPORTS TO NWS MARQUETTE OR VISIT WEATHER.GOV/MQT FOR MORE INFORMATION. && $$ 07
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Marquette, MI wrote its last area forecast discussion before this wind advisory went out at Oct 11, 2:40 AM EDT, 27 minutes earlier.
Area forecast discussion, Oct 11, 2:40 AM EDT, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MARQUETTE MI
240 AM EDT SUN OCT 11 2015
.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 240 AM EDT SUN OCT 11 2015
UPPER AIR PATTERN CONSISTS OF A 500 MB TROUGH OVER THE ERN U.S. AND
A BROAD 500 MB RIDGE OVER THE DESERT SW STRETCHING INTO THE NORTHERN
PLAINS AND A TROUGH IN THE PACIFIC NW. THIS TROUGH MOVES INTO THE
NORTHERN PLAINS BY 00Z TONIGHT AND INTO THE UPPER GREAT LAKES 12Z
MON.
NAM BRINGS IN SOME 850-500 MB Q-VECTOR CONVERGENCE TONIGHT...BUT
MOISTURE IS VERY LIMITED AND STAYS MOSTLY TO THE NORTH OF THE AREA.
GFS AND ECMWF SHOW ABOUT THE SAME THING AS WELL WITH DEEP MOISTURE
AVOIDING THE AREA...SO LOOKS PRETTY DRY THROUGH MOST OF TONIGHT FOR
THE AREA. DO HAVE SOME SLIGHT CHANCE POPS IN THE EAST LATE. DID NOT
MAKE TOO MANY CHANGES TO THE GOING FORECAST. COULD SEE THE RECORD
HIGH TEMPERATURE FALL AT THIS OFFICE TODAY OF 77 SET IN 1995 AND
HAVE FORECASTED VERY CLOSE TO THAT.
.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 423 PM EDT SAT OCT 10 2015
...STRONG WINDS MONDAY AND MONDAY NIGHT NEAR LAKE SUPERIOR...
ATTN SUNDAY EVENING WILL BE ON DEEPENING SHORTWAVE TROUGH AND SFC
LOW TRACKING ACROSS MANITOBA. WARM AIR ADVECTION AHEAD OF THE LOW
SHOULD LEAD TO INCREASING MID CLOUDS BUT LOW-LEVELS WILL BE TOO DRY
TO SUPPORT SHOWERS. A VERY WARM NIGHT WITH READINGS IN THE 50S AND
MAYBE STAYING ABOVE 60 DEGREES IN DOWNSLOPE AREAS NEAR LK SUPERIOR.
NORMAL HIGHS ARE IN THE 50S...SO THAT PUTS A LITTLE PERSPECTIVE ON
THESE TEMPERATURES. WRAPPED UP TROUGH ALOFT CROSSES LK SUPERIOR AND
NORTHERN ONTARIO ON MONDAY. 12 HOUR HEIGHT FALLS ARE OVER 200M BY
TIME TROUGH CROSSES ON MONDAY. SFC LOW DOWN TO 980MB AT 12Z MONDAY
NORTH OF LK SUPERIOR LIFTS EAST TO JAMES BAY BY 00Z TUESDAY. COLD
CONVEYOR/WRAP AROUND MOISTURE AT H85-H7 ALONG WITH LOW-LEVEL COLD
AIR ADVECTION /H85 TEMPS AT 12Z MONDAY +8C OVER WESTERN U.P. FALLING
TO 0C BY 21Z/ SHOULD SUPPORT BLOSSOMING LAKE ENHANCED RAIN SHOWERS
FROM THE WEST TO NCNTRL CWA IN THE AFTERNOON. BIGGER STORY APPEARS
TO BE WINDS THOUGH.
INCREASING SFC PRESSURE GRADIENT ON THE SOUTHWEST FLANK OF THE SFC
LOW /14MB GRADIENT LATE MONDAY AFTN INTO MONDAY EVENING ACROSS LK
SUPERIOR/ WILL COINCIDE WITH THE STRONG COLD AIR ADVECTION AND
RAPIDLY INCREASING 950MB-850MB WINDS...REACHING 40-45 KTS IN THOSE
LAYERS 21Z MONDAY TO 00Z TUESDAY. FORECAST SOUNDINGS SHOW GOOD
PORTION OF THOSE WINDS MIXING TO SFC DUE TO THE COLD AIR ADVECTION.
NW WINDS WILL BE STRONGEST NEAR LK SUPERIOR AND ACROSS THE KEWEENAW
PENINSULA. SHORELINE AREAS OF THE KEWEENAW PENINSULA AND OVER ALGER
AND LUCE COUNTIES LIKELY WILL NEED WIND ADVISORY HEADLINES FOR
MONDAY AND MONDAY NIGHT. WILL CONTINUE TO MENTION IN HWO. DUE TO THE
STRONG PRESSURE GRADIENT AND UNSTABLE LOW-LEVEL THERMAL PROFILE
THINK STRONG/GUSTY WINDS WILL ALSO OCCUR FARTHER INLAND OVER THE CWA.
STRONGER WINDS INLAND WOULD BE MONDAY EVENING DURING PEAK OF COLD
AIR ADVECTION. WINDS SHOULD ALSO REMAIN UP MOST OF THE NIGHT OVER
MUCH OF EAST CWA WITH LESS INTERRUPTION OF WINDS OFF LK SUPERIOR.
WINDS DIMINISH LATE MONDAY NIGHT AND CERTAINLY BY TUESDAY MORNING AS
GRADIENT WEAKENS WITH THE LOW LIFTING OVER NORTHERN QUEBEC AND WITH
WEAK SFC RIDGE SLIDING ACROSS WESTERN GREAT LAKES.
REST OF THE WEEK WILL BE DOMINATED BY A SERIES OF TROUGHS IN
NORTHWEST FLOW ALOFT DOWNSTREAM OF RIDGE OVER FAR WESTERN CONUS.
WEAKER SYSTEMS ARE PROGGED THROUGH MOST OF THE WEEK...BUT BY THE END
OF THE WEEK THERE IS HINT OF STRONGER SHORTWAVE DROPPING THROUGH AND
ANOTHER PUSH OF COLDER AIR. THERE IS GENERAL AGREEMENT BUT TIMING OF
COLDEST AIR ARRIVING IS STILL IN DEBATE WHICH IS NOT SURPRISING AT
THIS POINT. GFS SHOWS H85 TEMPS AS LOW AS -10C BY FRIDAY...WHILE THE
ECMWF IS NOT AS COLD FRIDAY BUT DOES BRINGS H85 TEMPS DOWN TO -8C BY
SATURDAY. WHETHER OR NOT FIRST SNOW FLAKES OF THE SEASON ARE SEEN
WILL DEPEND ON TIMING OF THE COLDEST AIR AND HOW MUCH DEEP MOISTURE
IS AROUND AS THIS COLDER AIR MOVES ACROSS THE REGION. AT THE
LEAST...THERE WILL BE PLENTY OF CLOUDS AND SCATTERED LAKE EFFECT
SHOWERS FRIDAY INTO SATURDAY. PROBABLY WILL SEE GRAUPEL IN THE
HEAVIER LAKE EFFECT SHOWERS AS WELL. DAYTIME TEMPS FRIDAY AND
SATURDAY WILL STAY IN THE 40S OVER MUCH OF THE CWA.
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT)
ISSUED AT 116 AM EDT SUN OCT 11 2015
VFR CONDITIONS WILL PREVAIL AT KIWD/KCMX/KSAW THRU THIS FCST PERIOD
AS LOW TO MID LEVELS REMAIN QUITE DRY. ONGOING LLWS WILL END
OVERNIGHT AS PRES GRADIENT/WINDS AT TOP OF THE NOCTURNAL INVERSION
WEAKEN. MAY SEE A RETURN OF LLWS THIS EVENING AS PRES GRADIENT/WINDS
ABOVE DEVELOPING NOCTURNAL INVERSION STRENGTHEN IN ADVANCE OF
APPROACHING COLD FRONT.
&&
.MARINE...(FOR THE 4 AM LAKE SUPERIOR FORECAST ISSUANCE)
ISSUED AT 240 AM EDT SUN OCT 11 2015
A RELATIVELY WEAK PRESSURE GRADIENT WILL PREVAIL THRU TONIGHT AND
BRING SW WINDS UNDER 20 KTS. FOLLOWING THE PASSAGE OF A DEEP LOW
PRESSURE SYSTEM THROUGH ONTARIO ON MON...STRONG W WINDS WILL DEVELOP
AND PREVAIL THROUGH MON NIGHT WHILE VEERING TO THE NW. SINCE COLDER
AIR WILL BE MOVING OVER THE RELATIVELY WARM LAKE WATERS...INCREASED
MIXING WILL LIKELY RESULT IN A PERIOD OF WIDESPREAD GALES THAT WILL
REACH 40-45 KTS. WILL GO WITH A GALE WARNING FOR MON INTO TUE
MORNING. TRAILING HIGH PRESSURE WILL BRING DIMINISHING WINDS FOR TUE
INTO WED. AFTER ANOTHER TROF PASSES ON WED...EXPECT NW WINDS TO
INCREASE UP TO 25 KTS INTO THU.
&&
.MQT WATCHES/WARNINGS/ADVISORIES...
UPPER MICHIGAN...
NONE.
LAKE SUPERIOR...
GALE WATCH FROM MONDAY AFTERNOON THROUGH TUESDAY MORNING FOR
LSZ266-267.
GALE WATCH FROM MONDAY MORNING THROUGH LATE MONDAY NIGHT FOR
LSZ162-263.
GALE WATCH FROM MONDAY MORNING THROUGH TUESDAY MORNING FOR
LSZ264.
GALE WATCH FROM MONDAY AFTERNOON THROUGH TUESDAY MORNING FOR
LSZ265.
LAKE MICHIGAN...
NONE.
&&
SHORT TERM...07
LONG TERM...JLA
AVIATION...ROLFSON
MARINE...07Hazardous weather outlook, Oct 10, 4:37 PM EDT, 10 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MARQUETTE MI 437 PM EDT SAT OCT 10 2015 MIZ001>007-009>014-084-085-111100- KEWEENAW-ONTONAGON-NORTHERN HOUGHTON-BARAGA-MARQUETTE-ALGER-LUCE- GOGEBIC-IRON-DICKINSON-MENOMINEE-DELTA-SOUTHERN SCHOOLCRAFT- SOUTHERN HOUGHTON-NORTHERN SCHOOLCRAFT- 437 PM EDT SAT OCT 10 2015 /337 PM CDT SAT OCT 10 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN UPPER MICHIGAN AND CENTRAL UPPER MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY WEST TO NORTHWEST WINDS OF 40 TO 45 MPH ARE LIKELY MONDAY AFTERNOON AND EVENING...ESPECIALLY AT THOSE AREAS NEAR LAKE SUPERIOR EXPOSED TO WEST TO NORTHWEST WINDS. .SPOTTER INFORMATION STATEMENT... THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS TIME. LSZ162-240>251-263>267-111100- LAKE SUPERIOR WEST OF A LINE FROM SAXON HARBOR WI TO GRAND PORTAGE MN BEYOND 5NM-SAXON HARBOR WI TO BLACK RIVER MI- BLACK RIVER TO ONTONAGON MI- ONTONAGON TO UPPER ENTRANCE OF PORTAGE CANAL MI- UPPER ENTRANCE OF PORTAGE CANAL TO EAGLE RIVER MI- EAGLE RIVER TO MANITOU ISLAND MI- MANITOU ISLAND TO POINT ISABELLE MI- POINT ISABELLE TO LOWER ENTRANCE OF PORTAGE CANAL MI- LOWER ENTRANCE OF PORTAGE CANAL TO HURON ISLANDS MI INCLUDING KEWEENAW AND HURON BAYS-HURON ISLANDS TO MARQUETTE MI- MARQUETTE TO MUNISING MI-MUNISING TO GRAND MARAIS MI- GRAND MARAIS TO WHITEFISH POINT MI- LAKE SUPERIOR FROM SAXON HARBOR WI TO UPPER ENTRANCE TO PORTAGE CANAL MI 5NM OFF SHORE TO THE US/CANADIAN BORDER INCLUDING ISLE ROYALE NATIONAL PARK- LAKE SUPERIOR FROM UPPER ENTRANCE TO PORTAGE CANAL TO MANITOU ISLAND MI 5NM OFF SHORE TO THE US/CANADIAN BORDER- LAKE SUPERIOR WEST OF LINE FROM MANITOU ISLAND TO MARQUETTE MI BEYOND 5NM FROM SHORE- LAKE SUPERIOR EAST OF A LINE FROM MANITOU ISLAND TO MARQUETTE MI AND WEST OF A LINE FROM GRAND MARAIS MI TO THE US/CANADIAN BORDER BEYOND 5NM FROM SHORE- LAKE SUPERIOR FROM GRAND MARAIS MI TO WHITEFISH POINT MI 5NM OFF SHORE TO THE US/CANADIAN BORDER- 437 PM EDT SAT OCT 10 2015 /337 PM CDT SAT OCT 10 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN LAKE SUPERIOR...CENTRAL LAKE SUPERIOR AND WESTERN LAKE SUPERIOR. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY WEST TO NORTHWEST GALES TO 40 KNOTS ARE LIKELY OVER MUCH OF LAKE SUPERIOR MONDAY AFTERNOON AND NIGHT. SEE THE LATEST OPEN LAKE FORECAST AND MARINE WEATHER STATEMENT FOR DETAILS. .SPOTTER INFORMATION STATEMENT... THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS TIME. LMZ221-248-250-111100- GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-SEUL CHOIX POINT TO POINT DETOUR MI- 5NM EAST OF A LINE FROM FAIRPORT MI TO ROCK ISLAND PASSAGE- 437 PM EDT SAT OCT 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN LAKE MICHIGAN. .DAY ONE...TONIGHT SOUTHWEST GALE FORCE GUSTS TO 35 KNOTS ARE POSSIBLE INTO THIS EVENING...ESPECIALLY EAST OF THE GARDEN PENINSULA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY WEST GALE FORCE GUSTS TO 35 KNOTS ARE POSSIBLE LATE MONDAY AFTERNOON INTO MONDAY EVENING. .SPOTTER INFORMATION STATEMENT... THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS TIME. JLA
The office that day
Everything else NWS Marquette, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 11, 3:53 AM EDT | Gale Warning | MQT | 61 hr | |
| Oct 11, 4:19 PM EDT | Small Craft Advisory | MQT | 34 hr |
Nearby
Wind Advisories in Michigan, 2015Every wind advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.